It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


[QUOTE=Lady50]If anyone is on lipitor,have you had any side affects from it? I have been on 20milligrams for almost 2 months and I have been having stomach cramps and gas. My cholesterol was 304 Whoa way too high![/QUOTE]

Certainly could be from the lipitor , when I was taking it , if I ate certain foods I had better be near a bathroom for the next hour , certain foods would run right thru me and would have bad stomach aches . When I stopped statins this totally went away . As far as side effects a lot of people on this board have had negative experiences with them . Lipitor basically screwed my feet up for the rest of my life (not even 50 yet) , gave me permanent peripheral neuropathy in both feet . Don't wish that on anyone . If you have any kind of muscle aches or pains and or numbeness of any kind in any of your extremities like your hands or feet run to your doctor and if you have to get off statins . If you wait too long which I did the damage can be permanent .





All times are GMT -7. The time now is 12:23 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!